Next Article in Journal
A Windows-Based Digital Filter Design
Previous Article in Journal
A Feature Based Parametric Design Program and Expert System for Design
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 185-191; https://doi.org/10.3390/mca10020185

The Identification of Nondominated and Efficient Paths on a Network

1
Department of Mathematics, Science & Research Branch, Islamic Azad University, Tehran, Iran
2
Department of Mathematics, Islamic Azad University, Firuozkooh Branch, Firuozkooh, Iran
3
Department of Mathematics, Islamic Azad University, Tehran-Center Branch, P.O. Box: 14515-459, Tehran, Iran
4
Department of Mathematics, Islamic Azad University, Tehran-South Branch, Tehran, Iran
*
Author to whom correspondence should be addressed.
Published: 1 August 2005
PDF [141 KB, uploaded 31 March 2016]

Abstract

In this paper, we present an application of 0-1 linear programming problem in the indentification of the nondominated paths on a network. To find efficient paths, an adaptationof the Additive model, which called Additive model without output, is used.
Keywords: Data Envelopment Analysis; 0-1 Linear Programming; Efficiency Data Envelopment Analysis; 0-1 Linear Programming; Efficiency
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Jahanshahloo, G.R.; Lotfi, F.H.; Shoja, N.; Tohidi, G.; Razavyan, S. The Identification of Nondominated and Efficient Paths on a Network. Math. Comput. Appl. 2005, 10, 185-191.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top